# SDR 96ZZZX1778

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05121871
- Condition: Cracked
- Location: Cabin Doorpost
- Part time: 1,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE LOWER REAR CABIN DOORPOST BULKHEAD WAS FOUND CRACKED ON THE LEFT AND RIGHT SIDES AT THE POINT WHERE THE CABIN FLOOR AND BULKHEAD MEET.  THE CRACK BEGINS AT A RADIUS RELIEF POINT AND PROPAGATES TO THE UPPER MOUNTING HOLE OF THE LANDING GEAR SUPPORT. THE BULKHEAD PART NUMERS ARE 0512187-1 AND 0512187-2.  THE AIRCRAFT THIS CONDITION HAS BEEN FOUND ON ARE CESSNA MODELS 172N, Q, AND P.  THE LOWEST TIME AIRCRAFT HAS 1,600 HOURS TOTAL TIME, THE REST OF THE AIRCRAFT INSPECTED HAD IN EXCESS OF 4,100 HOURS.
